Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How can i normalize the TSH level ?

Hi, before starting with the medicine, my TSH level was 8.0 and my periods were irregular and the BP was 160/90. After taking the medicines of thyronorm (50 mg), firstly it came down to 0.08. Then my doctor reduced the medicine to 25mg, then the TSH level was 14.77. But my periods are regular and BP level has come down to 140/80. How can i normalize the TSH level as i m regularly taking the medicines prescribed by Doctor. Do i need to take the thyroid medicines life long.
Asked On : Tue, 4 Oct 2011
Answers:  3 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, you should not reduse 25 mg dose of thronorm , you should first skip dose once a weak for some month then 2 days in a weak, this is protocol of taking this drug , you should get tsh every 3 month n adjust dose according to report, you should take this medicine life long but you can reduse your dose at minimum leval.
Answered: Tue, 4 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.If after reducing the medicine your TSH has shot to 14.77 then it means you will have to increase the dose of thyronorm.Ideal dose of thyronorm is when your TSH level is in the middle of normal range.Keep repeating your TSH every 3 months and adjust the dose accordingly.Yes you have to take the medicine life long.Good luck.
Answered: Tue, 4 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
To control thyroid proper titration of dose is required.
gradually by adjustment of dose thyroid will remain in control.
Your problem of period and BP is solved so nothing to worry.
You have to continue the thyronorm minimum dose for prolonged period as a maintenance dose.
Ok and bye.
Ok and bye.
Answered: Tue, 4 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor